CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:16/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence  
Computing eigenpairs of Hermitian matrices in perfect Krylov subspaces 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 82, 期号: 4, 页码: 1251-1277
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:41/0  |  Submit date:2020/05/24
Hermitian eigenproblem  Krylov subspace method  Inexact iteration  Convergence property  
High order symplectic integrators based on continuous-stage Runge-Kutta-Nystrom methods 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 361, 页码: 670-679
Authors:  Tang, Wensheng;  Sun, Yajuan;  Zhang, Jingjing
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
Continuous-stage Runge-Kutta-Nystrom methods  Hamiltonian systems  Symplectic integrators  Legendre polynomial expansion  Simplifying assumptions  
Solving the Vlasov-Maxwell equations using Hamiltonian splitting 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 396, 页码: 381-399
Authors:  Li, Yingzhe;  He, Yang;  Sun, Yajuan;  Niesen, Jitse;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:64/0  |  Submit date:2020/01/10
Vlasov-Maxwell system  Poisson bracket  Hamiltonian splitting method  
Symplectic integrators with adaptive time step applied to runaway electron dynamics 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1295-1309
Authors:  Shi, Yanyan;  Sun, Yajuan;  He, Yang;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
Runaway electrons  Symplectic methods  Adaptive time step  
ANALYSIS OF A FULLY DISCRETE FINITE ELEMENT METHOD FOR THE MAXWELL-SCHRODINGER SYSTEM IN THE COULOMB GAUGE 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2019, 卷号: 16, 期号: 1, 页码: 139-166
Authors:  Ma, Chupeng;  Cao, Liqun;  Huang, Jizu
Favorite  |  View/Download:58/0  |  Submit date:2019/04/02
Maxwell-Schrodinger  finite element method  energy conserving  error estimates  
MULTISCALE ALGORITHMS AND COMPUTATIONS FOR THE TIME-DEPENDENT MAXWELL-SCHRODINGER SYSTEM IN HETEROGENEOUS NANOSTRUCTURES 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 2, 页码: A1091-A1120
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:51/0  |  Submit date:2020/01/10
Maxwell-Schrodinger system  homogenization method  multiscale asymptotic expansion  finite element method  
Quasi-HSS iteration methods for non-Hermitian positive definite linear systems of strong skew-Hermitian parts 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 4, 页码: 19
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:50/0  |  Submit date:2019/12/13
convergence  Hermitian and skew-Hermitian splitting  iteration method  preconditioning  system of linear equations  
A CRANK-NICOLSON FINITE ELEMENT METHOD AND THE OPTIMAL ERROR ESTIMATES FOR THE MODIFIED TIME-DEPENDENT MAXWELL-SCHRODINGER EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 1, 页码: 369-396
Authors:  Ma, Chupeng;  Cao, Liqun
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
Maxwell-Schrodinger equations  finite element method  Crank-Nicolson scheme  optimal error estimate  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law